skin-hair-icon
Malr pattern baldness.
Since 2012 , my hair start falling. I took lots of Ayurvedic and Homeopathic medicines but conditions remain same, no improvement. Now I lost about 70% of my topical hair.I don't use any Allopathic medicine yet. So my question is ,should I take Finasteride 1 mg to regrow my hair. I heard that Finasteride has side effects like itchiness, breast cancer and also effect sexual drive. Plz. suggest me...
19 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Trichologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello! If the balding is severe then just Finasteride or any other may not help.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.